| Model Number |
MI1260 SONATA 2 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The user's hearing performance with the device is affected.Re-positioning surgery is scheduled.
Additional Manufacturer Narrative
Additional information: according to the information received, the device was not providing benefit to the recipient due to a post-operative active electrode migration out of the cochlea, as confirmed by post-operative diagnostic imaging.A revision surgery was planned however no further information has been received.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user's hearing performance with the device is affected.Re-positioning surgery is scheduled on (b)(6) 2025.